You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
ON PERFECT PAIR STRUCTURES IN THE SET OF SPANNING TREES OF A GRAPH
Branislav Nikolajević, Dragan M. Acketa and Ladislav A. Novak
Publikacije Elektrotehničkog fakulteta. Serija Matematika
No. 4 (1993), pp. 11-22
Published by: University of Belgrade, Serbia
Stable URL: http://www.jstor.org/stable/43666352
Page Count: 12
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Structures in the set of all spanning trees of a graph, related to the concepts of perfect pairs, hybrid bases and superperfect pairs are considered. Variety of patterns and high regularity of these structures are underlined. An algorithm for generating basic data set for these structures is presented.
Publikacije Elektrotehničkog fakulteta. Serija Matematika © 1993 University of Belgrade, Serbia